# SDR DXTA2025092905093

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500349
- Aircraft time: 8,449 hours, 6,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS006959
- Part serial: 006959
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALL EMER LIGHTS AND SIGNS FLASH WHEN IN FLIGHT AND ON GROUND. REPEAT WRITE UP CORRECTIVE ACTION: FOLLOWED EMB CONTACT CENTER RECOMMENDATION AND C/W SL505-33-0005-REV.05 DURING STEP 9 OF FIM 33-50-00-810-802-A FOUND AN ERROR IN THE MANUAL. CONFIRMED WITH EMB THAT NR 1 BATTERY IS FAULTY, REMOVED FAULTY #1 EMERG. BATTERY  AND INSTALLED REPAIRED UNIT   REMOVED FAULTY #2 EMERG. BATTERY AND INSTALLED REPAIRED UNIT
